# SDR USAA990686

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Fwd Press Blkhd
- Part time: 49,217 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURNG PILOT REPORT, FOUND 1.5 INCH HORIZONTAL CRACK AT FORWARD PRESSURE BULKHEAD WEB LOWER LEFT BEHIND NLG TRUNNION 2 INCHES ABOVE BULKHEAD SKIN CLIP.  REMOVED DAMAGE.  INSTALLED DOUBLER AND FILLER PER EA 52402.  (M)
